Journal of the Mathematical Society of Japan

Erratum to “The homotopy of spaces of maps between real projective spaces” [This JOURNAL, Vol. 58 (2006), 1163-1184]

Kohhei YAMAGUCHI

Full-text: Open access

Abstract

Article information

Source
J. Math. Soc. Japan, Volume 59, Number 4 (2007), 1235-1237.

Dates
First available in Project Euclid: 10 December 2007

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1197320634

Digital Object Identifier
doi:10.2969/jmsj/05941235

Mathematical Reviews number (MathSciNet)
MR2276186

Zentralblatt MATH identifier
1131.55300

Subjects
Primary: 55P15: Classification of homotopy type 55P62: Rational homotopy theory
Secondary: 55P10: Homotopy equivalences

Keywords
rational homotopy equivalence group action fundamental group

Citation

YAMAGUCHI, Kohhei. Erratum to “The homotopy of spaces of maps between real projective spaces” [This JOURNAL, Vol. 58 (2006), 1163-1184]. J. Math. Soc. Japan 59 (2007), no. 4, 1235--1237. doi:10.2969/jmsj/05941235. https://projecteuclid.org/euclid.jmsj/1197320634


Export citation

References